# SDR UALA2011092805258

- Difficulty date: September 27, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 43,360 hours, 5,365 cycles
- Engine: Pwa PW40903
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Receptacle
- Part number: CTZ6236CH
- Condition: Broken
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERPHONE AT L4 DOOR INOPERATIVE.  REPLACED ZMU DOWN LOAD SOFTWARE.  ALSO REPLACED HANDSET, NO HELP.  RECEPTACLE PIN BROKEN.
